MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ADAPTER FOR FIXATION OF UNIVERSAL TRACKER TO MAYFIELD CLAMP; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO ADAPTER FOR FIXATION OF UNIVERSAL TRACKER TO MAYFIELD CLAMP; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6000-007-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the service evaluation process conducted at the manufacturer facility it was observed that the screw was broken off.No medical intervention and no adverse consequences were reported with this event.As this event occurred during the service evaluation at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
ADAPTER FOR FIXATION OF UNIVERSAL TRACKER TO MAYFIELD CLAMP
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7925717
Report Number0001811755-2018-01701
Device Sequence Number1798061
Product Code HAW
UDI-Device Identifier04546540245052
UDI-Public04546540245052
Combination Product (Y/N)N
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6000-007-000
Device Lot NumberD/10/2016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2018
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer12/20/2018
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1